MAUDE Adverse Event Report: TORNIER S.A.S AEQUALIS ASCEND FLEX; PROSTHESIS SHOULDER METAL

TORNIER S.A.S AEQUALIS ASCEND FLEX; PROSTHESIS SHOULDER METAL
Model Number REVERSED TRAY TH +0 OFFSET 3,5MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.Pain can be related to several known reasons: infection.Implant material sensitivity.Consequence of the surgical procedure (improper positioning or inadequate choice of the implants components).Potential complication (such as loosening, disassembly problem, which could not be confirmed as the patient did not go for medical examination).Post-operative traumatic event.Reeducation procedure not respected or inadequate patient use in post-op (surgeon advices not respected).- moreover, as the patient pain is localized throughout the upper member, the pain could be also due to neurological complications ("the pain is all the way into neck and my hand", "numb", "tingling").Based on the low available information, there is no evidence that this case is related to the device, root cause cannot be clearly determined.
 
Event or Problem Description
Pain is traveling and is so severe at times.All into neck and down arm.Surgery in 2016 got better but 6 months ago, my arm is much more painful.I have 105 + 2 lot of mobility in it.Can't afford to go to dr and checked.I am on.Was doing really good on healing.6 months ago started getting weaker.The pain is all the way into neck and my hand is numb and tingling.Elbow pain.Can't afford to go to doctor.

Brand Name
AEQUALIS ASCEND FLEX
Common Device Name
PROSTHESIS SHOULDER METAL
Manufacturer (Section D)
TORNIER S.A.S
161 rue lavoisier
montbonnot saint martin,
FR 
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin 
FR  
MDR Report Key13607073
Report Number3000931034-2022-00106
Device Sequence Number11245303
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREVERSED TRAY TH +0 OFFSET 3,5MM
Device Catalogue NumberDWF520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown